# SDR UIEA2022022700182

- Difficulty date: February 27, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,357 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MC1025104
- Part serial: 9542
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY SEAT 1 OXYGEN MASK INOP. THIS BECOMES MDDR# 161903 PER MEL 35-11-03-02A, CAT C, DUE 09MAR22. LOG 1439548 ITEM# 7: REMOVED AND REPLACED SEAT 1 SUPERNUMERARY OXYGEN MASK ASSY IAW AMM 35-11-51. OPS CHECK NORMAL. CLEARED MDDR 161903, PLACARD REMOVED.
